Share Facebook
Crohn's Disease Forum » Treatment » 6mp causing thrush and yeast infections?


09-24-2010, 06:18 PM   #1
cricket81
New Member
 
Join Date: Aug 2009
6mp causing thrush and yeast infections?

Hello! I was wondering if anyone taking 6mp has had any problems with 6mp causing thrush or yeast infections? Thanks!
09-24-2010, 06:21 PM   #2
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
nope - never had any issues myself. Was on 75mg dose....
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
09-24-2010, 07:48 PM   #3
can1991
Senior Member
 
can1991's Avatar
 
Join Date: Jan 2010
Location: woodstock, New Brunswick
I have been fighting off Thrush for 2 months now. I am on Imuran and Humira, but I read that if you are immuno suppressed you are more prone to it.
__________________
Brenda

Diagnosed May 2009
Imuran 150 mg daily
Humira 40 mg weekly
Prednisone 25 mg and tapering weekly
Calcium Carbonate 500 mg x2 daily
1000 iu Vit D
Multi Vitamin
Reply

Crohn's Disease Forum » Treatment » 6mp causing thrush and yeast infections?
Thread Tools


All times are GMT -5. The time now is 03:14 AM.
Copyright 2006-2017 Crohnsforum.com